# SDR CALA2025121212078

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 54,255 hours, 19,371 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAVATORY IS SHOWING FULL WITH POTABLE WATER FULL,  LAV SERVICED AT 1329 LCL IAW FLIGHT FEED VERIFIED LAV SERVICE.  WASTE ITANK IS EMPTY. VERIFIED LAV OPERATION WITH NO LEAKS. REQUEST MEL 3802F. TOILETS FLUSH NORMALLY. NO LEAKS NOTED - TOMC APPROVED PLACED LAV WASTE TANK QUANITY INDICATION ON DEFERRAL. VERIFIED, LAV TANK DRAIN WAS CLOGGED. COMPLIED WITH FIM TASK TASK 38-32-00-160-804 AND UNCLOGGED WASTE TANK DRAIN TUBE. HAD LAV TRUCK RINSE, DUMP, PERFORMED  ZERO TEST ON LAV CONROL MODULE, REF AMM TASK 38-33-00-710-801, THEN HAD LAV TRUCK FILL TANK WITH REQUIRED PRE-CHARGE, AND OPS CK GOOD, ALL TOILETS FLUSH & FLIGHT ATTENDANT LAV QTY QUAGE READS PROPER. MEL IS CLEAR, STICKER REMOVED.
